# SDR CA070222002

- Difficulty date: February 12, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,711 hours
- Engine: Ge CF343A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6001201687S
- Condition: Dented
- Location: Lt Wing
- Part time: 25,955 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED BIRDSTRIKE ON APPROACH, MAINTENANCE INSPECTION FOUND DENT IN LT WING LEADING EDGE APPROX 6 FT OB FROM FUSELAGE. DENT ALLOWABLE IAW SRM LIMITS. (TC NR 20070222002)
